# SDR DALA14031825807

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE, STRINGER 16R CRACKED AT BS 780+24.  REMOVED AND REPLACED THE STRINGER SECTION IAW SRM 51-40-02 & DWG 143N3110, DWG 143N3800.
